MathSciNet Relay Station
MathSciNet bibliographic data
MR1814142 35J20 (35D05 35Q80 80A50)
Fang, Weifu; Ito, Kazufumi Existence and uniqueness of steady-state solutions for an electrochemistry model. Proc. Amer. Math. Soc. 129 (2001), no. 4, 1037–1040.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement